MAUDE Adverse Event Report: CONCERT MEDICAL, LLC GALEO PRO ES-F CORONARY GUIDEWIRE

CONCERT MEDICAL, LLC GALEO PRO ES-F CORONARY GUIDEWIRE
Model Number 512040-006
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Code Thrombus (2101)
Date of Event 10/28/2013
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device was not returned for evaluation.Review of the manufacturing records for this lot found no nonconformities.The physician (user) did not report any device malfunction.
 
Event or Problem Description
Two stenoses of the lad were treated, then a total occlusion of the lad occurred.The guidewire was removed and the occlusion was opened using a 2nd guidewire.Aspiration was then performed and a 3rd stent was implanted.The physician said there were thrombotic appositions on the guidewire.

Brand Name
GALEO PRO ES-F CORONARY GUIDEWIRE
Common Device Name
GUIDEWIRE
Manufacturer (Section D)
CONCERT MEDICAL, LLC
77 accord park drive
norwell MA 02061
MDR Report Key6037951
Report Number1223414-2016-00002
Device Sequence Number441660
Product Code DQX
UDI-Device Identifier00814384020253
UDI-Public00814384020253
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K090193
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,foreign,health pr
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/10/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Physician
Device Expiration Date03/31/2018
Device Model Number512040-006
Device Catalogue Number389787
Device Lot Number00571889
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/24/2014
Initial Report FDA Received Date10/18/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
6 FR INTRODUCER SHEATH; ASPIRATION CATHETER; BALLOON CATHETER; CORONARY STENTS; GUIDING CATHETER
Outcome Attributed to Adverse Event Required Intervention;
Patient Age56 YR